Translator Disclaimer
December 1993 q-Analogues of Determinants and Symmetric Chain Decompositions
Hiroyuki TAGAWA
Tokyo J. Math. 16(2): 311-320 (December 1993). DOI: 10.3836/tjm/1270128486

Abstract

We introduce multivariable q-analogues of the determinant and show a sufficient condition for an interval of the symmetric group to have a symmetric chain decomposition in the Bruhat order by using the expansion formulas.

Citation

Download Citation

Hiroyuki TAGAWA. "q-Analogues of Determinants and Symmetric Chain Decompositions." Tokyo J. Math. 16 (2) 311 - 320, December 1993. https://doi.org/10.3836/tjm/1270128486

Information

Published: December 1993
First available in Project Euclid: 1 April 2010

zbMATH: 0792.05009
MathSciNet: MR1247655
Digital Object Identifier: 10.3836/tjm/1270128486

Rights: Copyright © 1993 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.16 • No. 2 • December 1993
Back to Top